# SDR ASAA2019022738374

- Difficulty date: February 23, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,861 hours, 9,311 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG # 2 FAULT MSG # 75-20832.THE T3 SIGNAL IS OUT OF RANGE. FLIGHT LEG: 1. LONG TIME FAULT. DEFERRED PER TASK CARD. GROUNDED - YES. PERFORMED B737-800 FIM 75-33 TASK 802. FOUND T3 CHANNEL A CONNECTOR WITH CORROSION. CLEANED THOROUGHLY. RECONNECTED AND SAFETIED. PERFORMED EEC BITE TEST-RECENT FAULTS REF B737-800 AMM 73-21-00-740-803-F00. NO FAULTS WERE LOGGED SINCE T3 SENSOR CONNECTOR CLEANING. ALSO PERFORMED EEC TEST FOR #2 ENGINE REF AMM 73-21-00-700-804-F00 - ALL TESTS PASSED. NO FAULTS NOTED.
